Each tablet of FENPILL-MR contains aceclofenac 100mg, paracetamol 325mg and chlorzoxazone 250mg.
FENPILL-MR is the brand name for anti-inflammatory and analgesic combination, which is used to treat inflammation and its symptoms- pain and swelling. This medication effectively treats painful joint issues like osteoarthritis, rheumatoid arthritis and ankylosing spondylitis.
Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) that works by suppressing the prostaglandin levels and therewith relieving the pain and swelling. Aceclofenac is a highly permeable drug that belongs to BCS Class II. This drug inhibits the activity of the enzyme, cyclooxygenase-2 (COX-2), which synthesizes several inflammatory mediators such as, prostaglandin E2, interleukin 1ß and TNFs from arachidonic acid. It is a cytokine inhibitor and decreases the production of reactive oxygen species (ROS) and eventually heals the inflammation.
Paracetamol is one of the potent analgesic and antipyretic drug that possesses both central and peripheral activity. Paracetamol inhibits the activity of cyclooxygenase (COX) in the brain and thereby reduces the prostaglandin synthesis. In the case of fever, paracetamol acts on the hypothalamic heat-regulating center and reduces the body temperature through sweating.
Chlorzoxazone is a synthetic centrally-acting spasm-reliever. Chlorzoxazone acts by inhibiting the degranulation of mast cells and histamine release. It also inhibits the calcium and potassium influx which is associated with neuronal inhibition and muscle relaxation. Chlorzoxazone acts on the spinal cord and subcortical areas of the brain and it inhibits the reflexes involved in producing and maintaining muscle spasms.
As directed by the physician
FENPILL-MR tablets are contraindicated in patients with hypersensitivity towards aceclofenac, paracetamol and chlorzoxazone. It is also contraindicated in patients with asthma, urticaria, peptic ulcers, porphyria and gastrointestinal bleeding.
FENPILL-MR is contraindicated in pregnant and nursing women.
Adverse effects of this medicine are heartburn, dyspepsia, diarrhea, nausea, abdominal pain, flatulence, headache, drowsiness, dizziness, lightheadedness, restlessness, irritability and jaundice.
An overdose of this medicine will lead to allergic reactions and liver disorders.
FENPILL-MR tablets are available in 10X10’s blister packing.
The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.
Keep the medicines out of the children’s reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.